# SDR 21GA20250324003

- Difficulty date: March 22, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N999YV
- Make and model: Boeing 767241
- Aircraft serial: 23801
- Aircraft time: 104,349 hours, 38,466 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 79275515
- Part serial: 921236
- Condition: Faulted
- Location: Rt Engine
- Part time: 104,349 hours, 38,466 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUSIE RECEIVED FWD EQUIPMENT COOLING OVHT MESSAGE. DIVERTED TO OMAHA. REPLACED RH ENG PRVC.
